Open Access
Translator Disclaimer
2009 The relation between stationary and periodic solutions of the Navier-Stokes equations in two or three dimensional channels
Teppei Kobayashi
J. Math. Kyoto Univ. 49(2): 307-323 (2009). DOI: 10.1215/kjm/1256219158

Abstract

In this paper we will consider whether there exists a time periodic solution of the Navier-Stokes equations for infinite channels in $\mathbb{R}^n(n=2,3)$. H. Beirão da Veiga [4] treated such a problem. This paper is the special case of his paper and we argue the relation between the existence of stationary and time periodic solutions of the Navier-Stokes equations.

Citation

Download Citation

Teppei Kobayashi. "The relation between stationary and periodic solutions of the Navier-Stokes equations in two or three dimensional channels." J. Math. Kyoto Univ. 49 (2) 307 - 323, 2009. https://doi.org/10.1215/kjm/1256219158

Information

Published: 2009
First available in Project Euclid: 22 October 2009

zbMATH: 1180.35414
MathSciNet: MR2571843
Digital Object Identifier: 10.1215/kjm/1256219158

Subjects:
Primary: 35Q30 , 76D05

Rights: Copyright © 2009 Kyoto University

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.49 • No. 2 • 2009
Back to Top